How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46673
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I suffer from bouts of Nausea usually lasting a couple of Days

Customer Question

I suffer from bouts of Nausea usually lasting a couple of Days and i get it every month,sometimes when anxious. i have not had any tests done.I also am a light sleeper and get very tired as i do not sleep much.
Charlie
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. David replied 4 years ago.
This is Dr. David

I am sorry you are suffering from bouts of nausea.

increased anxiety can cause increase acid production in the stomach and this can cause inflammation of the stomach and nausea as well.

you can talk to your doctor about your symptoms of nausea. sometimes over the counter antacid medications can help calm stomach acid and help with nausea.

you might need better treatments for your anxiety.

if your symptoms worsen, you might need to see a GI doctor to get some testing of your stomach to check for infection or stomach ulcers and other stomach issues.

but right now, I would talk to your doctor about better treatments for your anxiety to try to help with your nausea, and maybe a stomach acid blocking medication which might help your nausea symptoms.

does this help?

do you have other questions?
Customer: replied 4 years ago.


Thank you Doctor. That does help,


 


Charles Berkeley

Expert:  Dr. David replied 4 years ago.
you are welcome

let me know if you have other questions.

if done for now, please click accept and leave positive feedback below so I can get credit for helping you today

you can always reach me with "a question for Dr. David" if you have any other questions

Thanks for using JustAnswers.com